MathSciNet Relay Station
MathSciNet bibliographic data
MR317027 46E25 (46E05)
Roth, B. Closed countably generated structures in $C(X)$. Trans. Amer. Math. Soc. 177 (1973), 191–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement